Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes infectious rash on scalp and body?

User rating for this question
Answered by

Practicing since : 2005
Answered : 947 Questions
hello my english is not good. i´m brazillian woman. i´m suffering a lot cause there a re no diagnosis for me. the only one is psicoses hypocondriac monossomatic. i don´t feel it is right.. 3 months ago i´m suffering from itchty? inflamation in many holes on my scalp. they pulse and itchy. i told doctors there are holes. growing into my scalp. i know cause i feel liquid medicines comes into the scalp. if u look outside tthere is only a lot of rashes(?) it´s subcutaneous.. there is a canal join all rashes on my face: nose, eyes hears, eyebrowns coming from scalp. but u can´t see the canal or tubes. they are tight and resistente. these canals come along my body neck spinal cocix legs and feet. genital place i can see few holes. the holes on body are few. i´m suffering there is no diagnostic only i´m crazy. i feel too tired, alopecia,headaches all time, don´t sleep and eat well, i feel bad. Please it´s all subcutaneous only on scalp u can see inflamations holes.. the canals are as spirals around my scalp, i know cause i feel the medicines goes trough. them. i went to 7 doctors and they say it doesn´t exist. i´m consider in delirium. Please give me some help. diseases could be.. Thanks a lot.
Posted Thu, 13 Feb 2014 in General Health
Answered by Dr. Manisha Gopal 7 hours later
Brief Answer: Please donot worry, drugs will help you Detailed Answer: Hello and welcome to HCM! I have read your question carefully and can understand the pain you are having. You have written that you are on drugs for depression, but names and dosage are not provided. there is no information of the duration of illness and for how long you are having the symptoms of having canals all over the scalp and is necessary to know for correct treatment. From my clinical experince I can say that the symptoms of having canals all over the body, which is not visible exteenally and is negated by all doctors and investigations is well manageable. The main aim of the patients should be to get better, it does not matter what is the diagnosis, espically in your case... Do you want to get rid of these problems or you want a dignosis?? of course, you want to be better anyhow !! such symptoms come with depressive disorder and are well tretable. There are several drugs which can help you, like resperidone, olanzapine , in low doses, they can help you a lot...your canals will heal and close and you will get peace of mind. You may continue your earlier medicines as such ( discuss with your doctor ). Please donot continue fighting with the medical team to get them believe that these canals exist, but try the drugs and get better...I can say that if you take right treatment in time, you will get 100% better in few days only. will be able to help you more if you tell the drugs you are taking and the duration of your illness. Hope the reply is useful feel free to ask more questions Dr. Manisha Gopal MD psychiatry
Above answer was peer-reviewed by
Follow-up: What causes infectious rash on scalp and body? 13 hours later
Dr. i´m feeling these symptons 3 months ago and getting worse and worse. I take venlafaxina 150mg 3 times a day, paroxetina 20 mg twice a day and rivotril 3 times a day for many years as 20 years ago, i´m threating depression and panic syndrome. Thanks for your answer. XXXX
Answered by Dr. Manisha Gopal 6 hours later
Brief Answer: Need to change the drugs Detailed Answer: Hello, your reply is suggestive of that your anxiety and depression are also not controlled with medicines and along with the you have these new set of symptoms. I can see that you are on high dose of Venlafaxine along with paroxetine...both are same group drugs..If a patient does not has adequate response with one if them, it is useless to add a drug from the same group -- the group should be changed to have good response. So, ideally the drug combination is not good I think should discuss this with your doctor, and may be he changes one of the medicine . now, for the new symptoms--- firstly, you need to add either olanzapine, or resperidone or quetiapine to the current regimen. The response is seen and accordingly the dosage is adjusted. Like, Olanzapine can be started in 5mg dose and build upto 20 mg OR resperidone is started at 1 mg and taken upto 6-8 mg...a day OR quetiapine is given 25 mg a day and build upto 400-500 mg...monitoring the response. I'm sure that you should add one of the above sets of medicine in your treatment to get better. please talk to your doctor about them and let him treat you according to his judgement. sometimes, it is difficult to convince each other ( the patients and the doctor) about the possible diagnosis, but medicine is required. So, visit your doctor again and take drugs. He may also go for stopping or reducing the current medicines, which is completely fine ( as they are not doing you any good now). Hope the reply is useful please feel free to ask more questions for clarifictaion If you are satisfied, kindly rate the answer and close the query Dr. Manisha Gopal MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor